How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I take 1 losartan 100mg,1 bisoprolol 10mg, 1 frusemide 40mg,for

Resolved Question:

I take 1 losartan 100mg,1 bisoprolol 10mg, 1 frusemide 40mg,for blood pressure, and i take 1 aspirin 75mg daily, and 8 cocodamol daily for arthritis, and 1 atorvastatin 10mg daily, then last october my blood pressure went up and my doctor gave me 1 amlodipine 10mg to take daily as welL, i get on ok with this tablet but if i sit with my legs down for any longer than an hour my legs swell, i can cope with this in normal day to day life but i am going on holiday later in the year and my legs will be down most of the time and they will be like balloons. Is there another BP tablet that i can take instead of amlodipine that will be ok with the other tablets that i take and does not cause the legs to swell and doesnt have a duretic in it either because i already pee for england in the mornings. thankyou Sheila W
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Hi there.
Thank you for your question.
I will be helping you out with your concerns today.
I am sorry to hear about your problem.
Amlodipine certainly does cause one to have swelling in the legs and if this is not suiting you well I would recommend changing this to an alpha blocker like terazocin or a centrally acting drug like methyldopa or clonidine or a vasodilator like hydralazine.
So these are the options that can be considered in your case.
I would personally try using something like terazocin (alpha blocker) o methyldopa.
Let me know if you have more questions.
Please rate me by clicking on one of the rating options at your end.
Kindest regards
Customer: replied 1 year ago.
Thank you very much for your answer, i am going to see my doctor next week and i will ask her for one of the tablets that you have suggested and i will let you know how i get on.Sheila
Expert:  Dr. SH replied 1 year ago.
You are most welcome.
I would appreciate it if you rate me by clicking on one of the rating options at your end as that is the only way I am credited on here for helping you out.
Kindest regards
Dr. SH and other Medical Specialists are ready to help you

Related Medical Questions